Hair Loss And Lightheadedness

Reviewed on 8/31/2020

Lightheadedness is a common symptom of various medical conditions including heart rhythm disorders, generalized anxiety disorder, and medication side effects. Hair loss can also be a medication side effect but is less likely to be related to heart rhythm disorders. It is important to talk to your doctor before stopping any prescription medication. If you are experiencing troubling symptoms, seek the advice of your doctor.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors

CONTINUE SCROLLING FOR RELATED ARTICLE